# SDR ASAA0580483

- Difficulty date: September 4, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 99364543
- Condition: Corroded
- Location: Fs 1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, SHEAR TIE CORRODED.  REPLACED DAMAGED SECTION OF SHEAR TIE.  (M)
